Applied Mathematics

Vol.3 No.4(2012), Paper ID 18892, 7 pages

DOI:10.4236/am.2012.34059

 

Global Existence of Classical Solutions to a Cancer Invasion Model

 

Khadijeh Baghaei, Mohammad Bagher Ghaemi, Mahmoud Hesaaraki

 

Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
Department of mathematics, Sharif University of Technology, Tehran, Iran

 

Copyright © 2012 Khadijeh Baghaei, Mohammad Bagher Ghaemi, Mahmoud Hesaaraki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Baghaei, M. Ghaemi and M. Hesaaraki, "Global Existence of Classical Solutions to a Cancer Invasion Model," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 382-388. doi: 10.4236/am.2012.34059.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.